MathSciNet Relay Station
MathSciNet bibliographic data
MR1490765 92D25 (35Q80 47D06 47N20)
Arino, O.; Sánchez, E.; Webb, G. F. Necessary and sufficient conditions for asynchronous exponential growth in age structured cell populations with quiescence. J. Math. Anal. Appl. 215 (1997), no. 2, 499–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement